# SDR SWAA2022060614520

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 70,111 hours, 41,630 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE PULL TO INFLATE HANDLE COVER NOT EXPOSED. / [01] RE-ATTACHED VELCRO COVER PER AMM 25-66-01.
